# SDR TWAA0013222

- Difficulty date: August 9, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, AFT CARGO COMPT AT STA 1155 THE FLOORBOARD SUPPORT WAS CRACKED AT LBL 20 TO RBL 5 IN.  REPLACED FLOOR SUPPORT PER SPM 6-70-01 PAGE 3, DRAWING 5936597, SRM 51-60 AND SRM 51-20.
